# SDR ASAA2013112896568

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 3,847 hours, 1,221 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Map Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S  BD MAP LIGHT IS DISPLAYED.  ACFT GROUNDED.  INITIALIZED ADIRU AND MAP LIGHT EXTINGUISHED. OPS NORMAL IAW AMM 34-61-00.    GROUND OPS NORMAL
